# SDR UIEA2021032700725

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,740 hours, 18,510 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Packs
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK INOP AND L PACK TEMP EICAS DISPLAYED ENROUTE AT CRUISE FL390, STANDBY "N" SELECTED PER QRH, PACK RESET SWITCH PUSHED AND EICAS REMAINED CLEARED WITH STANDBY *N* SELECTED.( PERFORMED FIM TASK 21-51 FT 844. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. )
